# SDR UHLA201509220752

- Difficulty date: September 22, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 15,808 hours, 11,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 10-11
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DENT BELOW CAPTAIN'S DV WINDOW BETWEEN STR 17-18 AND FR 10-11.  REPAIRED LT FORWARD FUSELAGE SKIN AT FR 10-FR 11 BETWEEN STR 17L-18L IAW ETD2015-170-070243, REV C.
